I have been taken Lorazepam for over a year now for anxiety issues. I have been taken an average dose of 1,5mg a week; three times half a pill. I know this is not a lot but I’m having serious doubts that my current anxiety level is because of my discontinued use of this medication. Sometimes I take 3mg a week and the following maybe just 0,5mg and the following nothing at all. Right nog I’m having more and severe palpitations then I have ever had in my life. My anxiety level is sky high as well. I just want to ask fellow Lorazepam users if the use of 1,5mg of lorazepam a week for over a year can provoke dependency and withdrawal symptoms. Help is well appreciated.
LENZO77; yes it can but it really is not that much to worry about, The main thing is you are not abusing this medication and if you have weeks or days that you don't take any and other days that you find you need it. Really I don't see a big problem. The main thing is that it is working and your taking between nothing to sounds like a rare 3mg a day and as long as you are under control and never go over the amount you don't really have an addiction problem it is being used less or correctly as your doctor has prescribed it.And when you go a day or two without it this could be part of the problem of having a terrible day a day or two after where you have more anxiety.But you getting by with as low a dose as possible is good. I really would not even worry about it. As long as your doctor does not have any problems with it. you well be fine but maybe to avoid having to take up to 3 on a bad day after a day or two without any this is like a withdrawal of it so it would be better to try and not go without it take a small amount to cut the edge off and you well more than likely not have days with needing days of 3 mg. AND I am very sure this is what cause's the bad days where you take more because you have not taken any for a day or more and start to get withdrawals. Best of luck. You are very lucky to be able to get by with such a low dose and feel okay. Chuck1957
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2009 • 2 answers
Posted 31 Dec 2010 • 2 answers
Posted 4 Jul 2011 • 1 answer
Posted 15 Mar 2014 • 3 answers
Posted 27 May 2016 • 2 answers